MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nefrologia : publicacion oficial de la Sociedad Espanola Nefrologia · 2004

[Acute hyperphosphatemia secondary to phosphate administration for bowel preparation].

Gutiérrez E, González E, Hernández E, Herrero J C, Manzanera M J, García J A, Domínguez-Gil B, Praga M

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

We report a 75-years-old woman, stable on a three-weekly hemodialysis program over a period of 3 years, who develop acute hyperphosphatemia secondary to phosphate administration for bowel preparation. The quick clinical diagnosis and the treatment with intensive hemodialysis resulted in a correction of hyperphosphatemia, hypocalcemia, acidemia and other electrolyte abnormalities. The phosphate cathartics are contraindicated in patients with severe renal insufficient or in dialysis program. Our case shows the severe side effects secondary to injudicious use of sodium phosphate cathartics.

Для цитирования: Gutiérrez E, González E, Hernández E, Herrero J C, Manzanera M J, García J A, Domínguez-Gil B, Praga M. [Acute hyperphosphatemia secondary to phosphate administration for bowel preparation].. Nefrologia : publicacion oficial de la Sociedad Espanola Nefrologia. 2004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.